Interpolation of Cross-Normed Ideals of Operators Defined on Different Spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 28 (1994) no. 3, pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1994_28_3_a9,
author = {V. I. Ovchinnikov},
title = {Interpolation of {Cross-Normed} {Ideals} of {Operators} {Defined} on {Different} {Spaces}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {80--82},
year = {1994},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1994_28_3_a9/}
}
V. I. Ovchinnikov. Interpolation of Cross-Normed Ideals of Operators Defined on Different Spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 28 (1994) no. 3, pp. 80-82. http://geodesic.mathdoc.fr/item/FAA_1994_28_3_a9/
[1] Triebel H., Wiss Z. Univ. Jena Math.-Natur. Reihe, 18 (1969), 263–293 | MR
[2] Peetre J., Arch. Math., 21 (1970), 601–608 | DOI | MR
[3] Vignatti M., Boll. Un. Mat. Ital. A, 2 (1988), 277–284 | MR
[4] Berg I., Lefstrem I., Interpolyatsionnye prostranstva. Vvedenie, Mir, M., 1980 | MR
[5] Ovchinnikov V. I., Matem. zametki, 27 (1980), 273–282 | MR | Zbl
[6] Brudnyi Yu. A., Krugliak N. Ya., Interpolation Functors and Interpolation Spaces, I, North Holland, Amsterdam, 1990 | MR